I have been taking different benzos...klonopin and xanax mainly about 6 to 10mgs daily for about 1 year. One was my prescription and another was a friends that he sold me every month. Well my doctor no longer will give me benzos and my friend moved out of state. So for the last 2 days I have had nothing. I haven't slept yet and I feel like I am gonna die.
Please go to the nearest ER and explain the situation. Sudden stopping of such high doses can lead to siezures and even death, rarely. They MUST treat you. I hope you get help immediately. Best Wishes, Steve
Thanks for the concern, but it's hopeless. The ER will not treat you because they say you need to go to an inpatient detox center. Plus they say you're just drug seeking. That's how my area is, honestly. I have no insurance, so it would be weeks before I would get accepted into a rehab. I'm afraid my condition is worsening. As I lay I get these violent twitches, that almost knock me from the couch/bed. Still no sleep. When will I start to feel better?????
It is VERY wrong for MDs not to help you!! You are NOT drug seeking...you are going through possibly life threatening withdrawl. Please get another opinion and ask someone to drive for you. You were on a higher dose than I need for symptom control by quite a bit, and I feel your pain. You must get back on some meds NOW> IMO. Your frend, Steve
Steve-if this helps at all, I am in the same boat as you. I feel so incredibly stupid to not have tapered but I thought by primary was going to give me a script - I was running low. Instead, he said that I needed to get help and call a shrink. I freaked and did call his list of shrinks but they are all booked for the summer and the first available was not until late August. Whatever! My last dosage was 2mg on Tuesday. I have been on 4mg for about a year. Then 2mg this last week.
Anyway I feel like I'm going to die too. I am twitching and have this wierd heavy feeling in my head - like my hair is standing up. I would like some confort meds to knock me out since I haven't slept a wink in 2 nights. I hate this feeling!
I have no other source either....haven't tried ER but it doesn't sound promising.
My heart goes out to you all!! Something is terribly wrong with healthcare in our nation. We ALL deserve to be treated as the human beings we are. At least I have a prescriber and an alternate prescriber when he retires, so I'm covered. I honestly don't know how to help out here! Drs and insurance companies have no right to play God with peoples' lives!! God Bless, Steve
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.